# SDR DALA2025060504293

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1003235) CORROSION OUT OF LIMIT FLOOR BEAMS STA 947 RBL 55 AND LBL 24 AT CABIN PAX (W-2). PERMANENT REPAIR CATEGORY "A" ON FLOOR BEAM STA 947 RBL 55 AND LBL 24 AT CABIN PAX WERE PERFORMED PER B737-800 SRM 53-70-51-2R PROCEDURE 5, REPAIR 5.
